advertisement
Question
Posted by: Lesley | 2007/03/29

depo provera

Hi Dr
I am 40 years old. I have been on depo on and off for many years (between kids)
I was sterilised 8 years ago but suffered so much with heavy and extended periods that my GP put me back on depo. I have been on depo provera for 3 years without a break and no periods.
on sunday i had the most excrutiating back pain and on tues starting bleeding quite heavily. This only lasted a day. I had the back pain for about 3 days. Is this a sign of any problems or can this sometimes happen??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not usual with Depo. I would suggest that you see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement